Volume 21, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Height four formal groups with quadratic complex multiplication

Andrew Salch

Algebraic & Geometric Topology 21 (2021) 2141–2173
Bibliography
1 M Behrens, D G Davis, The homotopy fixed point spectra of profinite Galois extensions, Trans. Amer. Math. Soc. 362 (2010) 4983 MR2645058
2 C Chevalley, S Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948) 85 MR24908
3 E S Devinatz, M J Hopkins, The action of the Morava stabilizer group on the Lubin–Tate moduli space of lifts, Amer. J. Math. 117 (1995) 669 MR1333942
4 E S Devinatz, M J Hopkins, Homotopy fixed point spectra for closed subgroups of the Morava stabilizer groups, Topology 43 (2004) 1 MR2030586
5 M Hazewinkel, Formal groups and applications, 78, Academic (1978) MR506881
6 B Klopsch, N Nikolov, C Voll, Lectures on profinite topics in group theory, 77, Cambridge Univ. Press (2011) MR2797110
7 M Lazard, Groupes analytiques p–adiques, Inst. Hautes Études Sci. Publ. Math. 26 (1965) 389 MR209286
8 Y I Manin, Theory of commutative formal groups over fields of finite characteristic, Uspehi Mat. Nauk 18 (1963) 3 MR0157972
9 J P May, The cohomology of restricted Lie algebras and of Hopf algebras: application to the Steenrod algebra, PhD thesis, Princeton University (1964) MR2614527
10 J P May, The cohomology of restricted Lie algebras and of Hopf algebras, Bull. Amer. Math. Soc. 71 (1965) 372 MR185595
11 J P May, The cohomology of restricted Lie algebras and of Hopf algebras, J. Algebra 3 (1966) 123 MR193126
12 H R Miller, D C Ravenel, W S Wilson, Periodic phenomena in the Adams–Novikov spectral sequence, Ann. of Math. 106 (1977) 469 MR458423
13 J W Milnor, J C Moore, On the structure of Hopf algebras, Ann. of Math. 81 (1965) 211 MR174052
14 N Nikolov, D Segal, On finitely generated profinite groups, I : Strong completeness and uniform bounds, Ann. of Math. 165 (2007) 171 MR2276769
15 M Rapoport, T Zink, Period spaces for p–divisible groups, 141, Princeton Univ. Press (1996) MR1393439
16 D C Ravenel, Formal A–modules and the Adams–Novikov spectral sequence, J. Pure Appl. Algebra 32 (1984) 327 MR745362
17 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, 121, Academic (1986) MR860042
18 D C Ravenel, Nilpotence and periodicity in stable homotopy theory, 128, Princeton Univ. Press (1992) MR1192553
19 A Salch, The cohomology of the height four Morava stabilizer group at large primes, preprint (2016) arXiv:1607.01108
20 A Salch, Moduli of formal A–modules under change of A, Algebr. Geom. Topol. 18 (2018) 797 MR3773739
21 B D Smithling, On the moduli stack of commutative, 1–parameter formal groups, J. Pure Appl. Algebra 215 (2011) 368 MR2738358
22 W C Waterhouse, Introduction to affine group schemes, 66, Springer (1979) MR547117